# SDR SWIA201642067

- Difficulty date: March 24, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 25,207 hours, 15,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY LOWER FRAME AT BS 349 CORRODED.  R & R THE FRAME IAW SRM.  PRESSURE CHECKS GOOD AT THIS TIME.
